MURAL - Maynooth University Research Archive Library



    Items where Author is "Wraith, David"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article | Monograph
    Number of items: 22.

    Article

    Crowley, Diarmuid and Wraith, David (2016) Positive Ricci Curvature on Highly Connected Manifolds. Journal of Differential Geometry. ISSN 0022-040X (Submitted)

    Wraith, David (2014) G-manifolds with positive Ricci curvature and many isolated singular orbits. Annals of Global Analysis and Geometry, 45 (4). pp. 319-335. ISSN 0232-704X

    Burns, J.M. and Staunton, E. and Wraith, David (2013) On the Jacobi Equation and Manifolds with Multiple Conjugate Points. Mathematical Proceedings of the Royal Irish Academy, 113A (1). pp. 19-30.

    Bechtluft-Sachs, Stefan and Wraith, David (2012) On the topology of G-manifolds with finitely many non-principal orbits. Topology and its Applications, 159 (15). pp. 3282-3293. ISSN 1879-3207

    Wraith, David (2011) On the moduli space of positive Ricci curvature metrics on homotopy spheres. Geometry & Topology, 15 (4). pp. 1983-2015. ISSN 1465-3060

    Bechtluft-Sachs, Stefan and Wraith, David (2010) Manifolds of low cohomogeneity and positive Ricci curvature. Differential Geometry and Its Applications, 28 (3). pp. 282-289. ISSN 0926-2245

    Buckley, S.M. and Wraith, David and McDougall, J. (2010) On Ptolemaic metric simplicial complexes. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (1). pp. 93-104. ISSN 1469-8064

    Buckley, S.M. and Falk, K. and Wraith, David (2009) Ptolemaic spaces and CAT (0). Glasgow Mathematical Journal, 51. pp. 301-314. ISSN 0017-0895

    Joachim, M. and Wraith, David (2008) Exotic Spheres and Curvature. Bulletin of the American Mathematical Society, 45 (4). pp. 595-616. ISSN 0273-0979

    Wraith, David (2007) Bundle stabilisation and positive Ricci curvature. Differential Geometry and Its Applications, 25 (5). pp. 552-560. ISSN 0926-2245

    Wraith, David (2007) New connected sums with positive Ricci curvature. Annals of Global Analysis and Geometry, 32 (4). pp. 343-360. ISSN 0232-704X

    Wraith, David (2006) On a theorem of Ambrose. Journal of the Australian Mathematical Society (Series A), 81 (2). pp. 149-152. ISSN 1446-7887

    Wraith, David (2003) Ricci curvature decay on open manifolds. Bulletin of the London Mathematical Society, 35 (1). pp. 72-78. ISSN 1469-2120

    Wraith, David (2002) Deforming Ricci Positive Metrics. Tokyo Journal of Mathematics, 25 (1). pp. 181-189. ISSN 0387-3870

    Wraith, David (1998) Surgery on Ricci positive manifolds. Journal für die reine und angewandte Mathematik, 501. pp. 99-113. ISSN 0075-4102

    Wraith, David (1998) The fundamental group of non-negatively curved manifolds. Irish Mathematical Society Bulletin, 40. pp. 35-45. ISSN 0791-5578

    Wraith, David (1997) Exotic spheres with positive Ricci curvature. Journal of Differential Geometry, 45 (3). pp. 638-649. ISSN 0022-040X

    Wraith, David (1996) Some new results in Ricci Curvature. Irish Mathematical Society Bulletin, 36. pp. 54-58. ISSN 0791-5578

    Monograph

    Wraith, David (2018) Path-component invariants for spaces of positive scalar curvature metrics. Working Paper. arXiv.

    Wraith, David (2016) Non-negative versus positive scalar curvature. Working Paper. arXiv.

    Bechtluft-Sachs, Stefan and Wraith, David (2013) On the curvature on G-manifolds with finitely many non-principal orbits. Working Paper. UNSPECIFIED.

    Wraith, David (2012) On G-manifolds with finitely many non-principal orbits. Working Paper. UNSPECIFIED.

    This list was generated on Fri Jul 30 22:31:29 2021 UTC.